# SDR AALA20120116MIA01

- Difficulty date: January 15, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 83,079 hours, 13,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RIGHT NUMBER 1 DOOR THRESHOLD INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER DOOR THRESHOLD EMERGENCY LIGHT.  OPS CHECK NORMAL.
